# SDR GLBA20110516H

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 29,657 hours, 40,319 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Circuit Board
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE LT AFX ANNUNCIATOR AND REPEATER FLICKERED AND THEN WENT OUT, CAME BACK ON FOR A WHILE AND WENT OUT AGAIN. MX REPLACED PCB 129.
